# SDR AALA202507094041

- Difficulty date: July 9, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 76,803 hours, 36,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF PS CHECK (26L00005005) FOUND 'EPCU BATTERY FWD L' FAULT ON THE PTP PANEL. MAINTENANCE REPLACED FWD EPCU BATTERY IAW AMM 33-51-38. OP CHECKGOOD.
